# SDR SWAA2012101708590

- Difficulty date: September 30, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 57,646 hours, 47,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORE FLAP INBOARD LOWER SKIN CRACKED.  REPAIRED FORE FLAP IAW SRM.
